On roots of polynomials and algebraically closed fields

Christoph Schwarzweller

Abstract

n/a
Author Christoph Schwarzweller (FMPI / II)
Christoph Schwarzweller,,
- Institute of Informatics
Journal seriesFormalized Mathematics, ISSN 1426-2630, e-ISSN 1898-9934, (B 12 pkt)
Issue year2017
Vol25
No3
Pages189-199
Keywords in Englishcommutative algebra, polynomials, algebraic closed fields
DOIDOI:10.1515/forma-2017-0018
URL http://mizar.org/fm/fm25-3/ring_5.pdf
Languageen angielski
LicenseJournal (articles only); published final; Uznanie Autorstwa - Na Tych Samych Warunkach (CC-BY-SA); with publication
Score (nominal)12
ScoreMinisterial score = 12.0, 15-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 12.0, 15-12-2017, ArticleFromJournal
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back